Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Berest, Y and Chalykh, O (2012) Ideals of rings of differential operators on algebraic curves (with an appendix by George Wilson). Journal of Pure and Applied Algebra, 216 (7). 1493 - 1527 . ISSN 0022-4049

Berest, Y and Chalykh, O (2011) Quasi-invariants of complex reflection groups. Compositio Mathematica, 147 (3). 965 - 1002 . ISSN 0010-437X

Berest, Y, Chalykh, O and Eshmatov, F (2008) Recollement of Deformed Preprojective Algebras and the Calogero-Moser Correspondence. Moscow Mathematical Journal, 8 (1). ISSN 1609-4514

This list was generated on Sat Oct 19 19:15:53 2019 BST.